# SDR CALA2015120894863

- Difficulty date: December 1, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 83,097 hours, 11,290 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT CHECK, FOUND LOWER SEAT LIGHTS INOPERATIVE, FROM ROW 19 - 31, BOTH LT & RT SIDES.  REPLACED BATTERY PACK & POWER PACK IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
